# SDR ABXA20120129391

- Difficulty date: January 29, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 55,051 hours, 40,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T3310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 955 RIGHT SIDE INNER SKIN SURFACE, AROUND 3 EA 7/16" HOLES COMMON TO FAILSAFE TRIM OUT AREA AND 3 EA ADJACENT FWD 9/16" HOLES COMMON TO SIDE FRAME FITTING AND FAILSAFE.  REPAIRED SKIN IAW JC# EA-53500014-004 AND REA 47033REA01, ACFT WAS GROUNDED.
